# SDR 99UAL900105

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WHEN SELECTED TO OFF.  *S/D*  RESET EMERGENCY LIGHT SWITCH AT DOOR 1L, OVERHEAD SWITCH.  NOW CHECKS NORMAL.
